# SDR 3EJA739JS013025

- Difficulty date: January 30, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N739JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 12,383 hours, 8,482 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: NN5040
- Condition: Loose
- Location: Cabin Pressure
- Part time: 12,383 hours, 8,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AS WE WERE CLIMBING THROUGH FLIGHT LEVEL 190, WE EXPERIENCED A RAPID LOSS OF CABIN PRESSURE, WITH THE CABIN CLIMBING AT 5000 FPM.  COMPLIED WITH GENERAL VISUAL INSPECTION AND TESTING OF GROUND PRESSURIZATION CONTROLLER HAVING SATISFACTORY RESULTS. COMPLIED WITH GENERAL VISUAL INSPECTION OF PRESSURIZATION COMPONENTS AND FOUND CABIN PRESSURIZATION SUPPLY LINE CLAMPS LOOSE AND FLEX DUCTING NOT SECURED. SECURED CABIN PRESSURIZATION SUPPLY LINES AND FLEX DUCT HAVING SATISFACTORY RESULTS. COMPLIED WITH LEAK AND OPERATIONAL CHECKS HAVING SATISFACTORY RESULTS. IN ACCORDANCE WITH CESSNA 525B MM CH 21-30-00.
